# SDR A6WA200540087

- Difficulty date: March 4, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- Aircraft time: 10,891 hours, 9,231 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 625 OBLIQUE ANGLE CRACKED IN RADIUS .3750 INCH LONG.  REMOVED CRACKED ANGLE, INSTALLED NEW ANGLE IAW SRM.  (K)
